Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A remark on simply-connected 3-manifolds


Author: V. Poénaru
Journal: Bull. Amer. Math. Soc. 80 (1974), 1203-1204
MSC (1970): Primary 22-XX
MathSciNet review: 0358785
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22-XX

Retrieve articles in all journals with MSC (1970): 22-XX


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13678-5